A 23-year-old female asked:
is it normal to have red/brown discharge/spotting between irregular periods after ending 5 years birth control use?
1 doctor answer • 1 doctor weighed in
Family Medicine 25 years experience
Not always normal: This could be just hormonal adjustment after stopping birth control, however you need to speak with you gyn provider to check for pregnancy and other causes that my require further evaluation and management.
4398 viewsAnswered >2 years ago
Last updated Dec 3, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.